# SDR HEEA0010369

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Excess Runout
- Location: Eng Nr 2
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  EXCESSIVE RUNOUT (.010) OF #2 NOZZLE 29-34 SEAL BORE. INSTALLED A NEW #2 NOZZLE.
